# SDR A6WA20121119602

- Difficulty date: November 6, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 21,812 hours, 21,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE CLIP AT FS 484 IS CRACKED OUTBOARD OF LBL 27.  REMOVED AND REPLACED CLIP.
